# SDR A6WA200540265

- Difficulty date: July 24, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP, IB END AT FLAP STA 50.498 IB BELOW THE LEADING EDGE IS CHAFED FROM THE STUB FAIRING.  CHAFE MEASURES 1.50 INCH LONG X .50 INCH WIDE X .035 INCH DEEP.  (K)
